Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Homogeneous countable connected Hausdorff spaces


Author: Joseph M. Martin
Journal: Proc. Amer. Math. Soc. 12 (1961), 308-314
MSC: Primary 54.99
DOI: https://doi.org/10.1090/S0002-9939-1961-0124871-7
MathSciNet review: 0124871
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, A countable connected Hausdorff space, Proc. Amer. Math. Soc. vol. 4 (1953) p. 474. MR 0060806 (15:729f)
  • [2] M. Brown, A countable connected Hausdorff space, Bull. Amer. Math. Soc. vol. 59 (1953) p. 367.
  • [3] E. Hewitt, On two problems of Urysohn. Ann. of Math. (2) vol. 47 (1946) pp. 503-509. MR 0017527 (8:165g)
  • [4] P. Urysohn, Über die Mächtigkeit der zusammenhängen Mengen, Math. Ann., vol. 94 (1925) pp. 262-295. MR 1512258

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.99

Retrieve articles in all journals with MSC: 54.99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0124871-7
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society